I am sorry you are having issues with concentration, memory and fatigue. Many of us also have those issues too and they are not fun to deal with. Have you been diagnosed with Adult ADHD?
I assume you mean Ritalin and not Ridilin. It is a stimulate. It use to be given to children exclusively for hyperactivity and other such symptoms/disorders as ADHD. It is many side-effects and has become a street drug in certain areas of our country. Below is an excerpt from a medical website that I often use.
QUOTE: Ritalin for Adults With ADHD. Ritalin for ADHD treatment in adults has not been adequately studied, meaning that no large studies have been conducted on the benefits and risks of using it to treat adult ADHD. However, healthcare providers may prescribe Ritalin for adult ADHD in certain situations. This is considered an "off-label" of the drug. Off-label is when a prescription medicine is used to treat a disease or condition (or in an age group) for which the drug has not been approved by the U.S. Food and Drug Administration (FDA)." END QUOTE
Before I would even consider taking this medication I would want a thorough evaluation by my PCP. It is important to determine the reasons behind your symptoms before prescribing a medication to treat it. You may have other medical issues that would prohibit or raise concerns for the use of this medication. A wise practitioner would investigate your symptoms.
If indeed you suffer from adult ADHD or a similar condition than this medication may be effective in relieving your symptoms. I encourage you to make an appointment with your PCP for an examination. Please let us know how you are doing. I will be interested in reading your next update. And as always, Take care, Tuck
dont begin a new problem..unless u r diagnosed and need it..amphetamnes are anoher problm to deal with later on